# SDR AALA202506103671

- Difficulty date: June 1, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N722US
- Make and model: Airbus A319-112
- Aircraft serial: 1097
- Aircraft time: 67,692 hours, 40,464 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5337261321100
- Condition: Cracked
- Location: Zone 700
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: ROTO PROBE INDICATES THERE IS A CRACK RIGHT AFT MLG DOOR ACTUATOR FITTING. MAINTENANCE REPLACED RIGHT AFT MLG DOOR ACTUATOIR FITTING IAW EA 365179 & SRM 53-35-11.
